# SDR AALA201707079019

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 53,741 hours, 21,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN COVER MISSING FROM LEFT AFT GALLEY.  REPLACED LEFT AFT GALLEY DOOR EMERGENCY LIGHT PER AMM 33-51-00. OPS CHECKS GOOD.
